Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

How can I lose weight that I have gained due to diabetes ?

Hello, I am very desperate to regain my health and youth. I am 25 yr old and recently discovered I might have diabetes after YEARS of skin discoloration and tremendous weight gain over the past few years. I really need help in overcoming this I dont want to die I have a 4 year old and I am afraid if I dont get better I may not be around for her. I need to lose at least 100 lbs but I dont know where to start. I have lost all of my hair . I am constantly fatigued and extremely stressed. PLEASE HELP
Asked On : Sun, 12 Jun 2011
Answers:  4 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi i read your prob dont be losse your confidence, there are many no. of diabetic patient alll of they have long life if they control sugure lavel ok first mention about your sugur lavel, if diabetes is not under control weight gain occer . along with it you should rule out renal disorder n cholesterol lavel
Dr aseem 9982583020
aseemadhuri@gmail.com
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Channabasappa K's  Response
hello,definately diabetes (HIGH BLOOD SUGAR LEVEL) is making all this kind of thinking,fatigue&wt gain.STRESS IS ENEMY FOR YOU AT THIS PERIOD BCOZ NOT ONLY INCREASES YOUR APPETITE BUT TOO MAKES YOU TO SIT&THINK,RESULTING IN DECREASE TOTAL CALORIES BURNT/DAY&SUGER LEVEL KEEPS ELEVATED. YOU SHOULD SAY GOOD BYE TO SWEETS,FRUITS,HIGH CARB DIET&ENSURE YOUR DIET CONTAIN GOOD AMOUNT OF PROTEINS&ENOUGH VEGS ALONG WITH ENOUGH WATER.CHRONIC ANXITY MUST BE TREATED AT FIRST,CONSULT PHYSICAN.PROBLEM PERSISTS CONTACT ME THROUGH HCM,NEVER WORRY REAPATEDLY BCZ YOU ''NEITHER BROUGHTANYTHING VN YOU BORN OR NOR CARRY ANYTHING WHILE YOU GO''BE HAPPY.
Answered: Sun, 12 Jun 2011
I find this answer helpful
  User's Response
Hi,
Diabetes is now a days not a serious matter. It can be well manage by medicines. Beside medicines some other treatment to manage diabetes are-
1. Diet - well balanced diet adequate in carbohydrate, protein, fat, vitamin, mineral and fluid.
2. Exercise - is helping in glucose utilization.
3. Avoid anxiety and stress.
Answered: Sun, 12 Jun 2011
  User's Response
thank you all for your insight. I am fairly new to this site so i didnt know how to update my post besides here. I am trying to stay positive. I have been taking my prescribed metformin but not much is different except my elimination has increased alot. I also take chromium and fish oil. and maybe biotin occasionally. i am moderately trying to exercise (20 min) daily until I can increase that also. I do suffer frequent headaches so somedays are better than others. I watched my grandmother succumb to this illness and I just dont want that to happen to me. I am feeling spritually lifted when i saw you guys responded to my post, Plz keep the encouragement and pointers coming I will respond back asap. thanx again and i will keep my progress posted. -xoxo
Answered: Mon, 13 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor